Per citar aquest document:
Web of Science: 2 cites,
Sliding vector fields for non-smooth dynamical systems having intersecting switching manifolds
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
da Silva, Paulo Ricardo (IBILCE–UNESP (Brazil). Departamento de Matemática)
Teixeira, Marco Antonio (IMECC–UNICAMP (Brazil))

Data: 2015
Resum: We consider a differential equation ˙p = X(p), p ϵ R3 with discontinuous right-hand side and discontinuities occurring on an algebraic variety ∑. We discuss the dynamics of the sliding mode which occurs when for any initial condition near p ϵ ∑ the corresponding solution trajectories are attracted to ∑. First we suppose that ∑ = H-1(0) where H is a polynomial function and 0 ϵ R is a regular value. In this case ∑ is locally di↵eomorphic to the set F = {(x, y, z) ϵ R3; z = 0} (Filippov). Second we suppose that ∑ is the inverse image of a non–regular value. We focus our attention to the equations defined around singularities as described in [8]. More precisely, we restrict the degeneracy of the singularity so as to admit only those which appear when the regularity conditions in the definition of smooth surfaces of R3 in terms of implicit functions and immersions are broken in a stable manner. In this case ∑ is locally diffeomorphic to one of the following sets D = {(x, y, z) ϵ R3; xy = 0} (double crossing); T = {(x, y, z) ϵ R3; xyz = 0} (triple crossing); C = {(x, y, z) ϵ R3; z2-x2-y2 = 0}(cone) or W = {(x, y, z) ϵ R3; zx2-y2 = 0} (Whitney’s umbrella).
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Non-smooth vector fields ; Singular perturbation ; Sliding vector field ; Regularization ; Vector fields ; Manifolds with simple singularities
Publicat a: Nonlinearity, Vol. 28 (2015) , p. 493-507, ISSN 1361-6544

DOI: 10.1088/0951-7715/28/2/493

18 p, 1.2 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-10-14

   Favorit i Compartir